Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Sheaf constructions and their elementary properties

Authors: Stanley Burris and Heinrich Werner
Journal: Trans. Amer. Math. Soc. 248 (1979), 269-309
MSC: Primary 03C30; Secondary 03C90
MathSciNet review: 522263
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We are interested in sheaf constructions in model-theory, so an attempt is made to unify and generalize the results to date, namely various forms of the Feferman-Vaught Theorem, positive decidability results, and constructions of model companions. The task is considerably simplified by introducing a new definition of sheaf constructions over Boolean spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C30, 03C90

Retrieve articles in all journals with MSC: 03C30, 03C90

Additional Information

Keywords: Subdirect product, Boolean space, Łos's Theorem, preservation theorem, reduced product, filtered Boolean power, decidable theory, discriminator variety, model companion, universal Horn class
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society